# SDR IPXA2024092772985

- Difficulty date: September 7, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 31,148 hours, 20,215 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Plate
- Part number: 183N20075
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEV O/B LWR SIDE METAL PLATE BULGING AS MARKED.  FABRICATED PRIMED AND INSTALLED SPLICE PLATE PER REF DWG N. 183N2007 FROM MAT P/N: SHT-6061T4-.063 BATCH: 0003785803 REF 757-200 51-40-02-0G-0 / 51-40-05-0G-0.
